Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On bounding $ A\sp{-1}\sb{\infty }$ for banded $ A$


Author: Stephen Demko
Journal: Math. Comp. 33 (1979), 1283-1288
MSC: Primary 65F35; Secondary 41A15
MathSciNet review: 537972
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Upper bounds for $ \left\Vert{A^{ - 1}}\right\Vert _\infty $ in terms of inverses of certain submatrices are obtained for band matrices. An application to a problem in spline theory is made.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F35, 41A15

Retrieve articles in all journals with MSC: 65F35, 41A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1979-0537972-8
PII: S 0025-5718(1979)0537972-8
Article copyright: © Copyright 1979 American Mathematical Society